Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLoshakov, V. A.-
dc.contributor.authorVadia, Z.-
dc.identifier.citationLoshakov V. A., Vadia Z. "Adaptive modulation of signals in MIMO channels." Проблеми телекомунікацій. 2010. № 1 (1). С. 102 – 108. Режим доступу до журн.:
dc.description.abstractBy using mathematical simulation it is carrying out analysis of advantages of using adaptable modulation of signals in MIMO channels of WiMAX systems.uk_UA
dc.publisherПроблеми телекомунікаційuk_UA
dc.subjectadaptive modulationuk_UA
dc.subjectMIMO channelsuk_UA
dc.titleAdaptive modulation of signals in MIMO channelsuk_UA
Appears in Collections:Проблеми телекомунікацій

Files in This Item:
File Description SizeFormat 
101_loshakov_mimo.pdf634.94 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.